# SDR SWAA2025011576321

- Difficulty date: December 11, 2024
- Submitted: January 15, 2025
- Operation: Air carrier
- Aircraft: N7713A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33919
- Aircraft time: 63,236 hours, 33,879 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME LOCATED STA 360 AND BETWEEN STR 8R TO STR 9R AT PASSENGER CABIN.   REPAIRED FRAME LOCATED STA 360 AND BETWEEN STR 6R TO STR 9R AT PASSENGER CABIN IAW EA: 25-153-00022-WIP1 AND EA SUMMARY 25-153-00022.
